I was just reading about the withdrawal effects of Zoloft and they seem pretty yucky. The site that i was on mentioned that Zoloft is one of the worst meds to withdrawal from
Here is a little of what the site said: Suddenly stopping Zoloft may cause unpleasant and potentially serious side effects and withdrawal symptoms.
Also, Zoloft can cause serious side effects. Weight gain and sexual dysfunction are common Zoloft side effects. Less common but life threatening is the increased risk of suicide.
There are a whole other heap of withdrawal symptoms, just too many to list here.
They (whoever they are ...
) always recomment tapering off of this med, like your doctor is getting you to do, and that is the best way to go. Although you may want to just completely stop, it is much better to follow your doctor's advice, and avoid the serious withdrawal effects of stopping Zoloft cold turkey.
Just my opinion...i never thought that it was beneficial to stop any med cold turkey.